Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Sur l'intégrale de Lebesgue


Author: C. De La Vallée Poussin
Journal: Trans. Amer. Math. Soc. 16 (1915), 435-501
MSC: Primary 26A42
DOI: https://doi.org/10.1090/S0002-9947-1915-1501024-5
MathSciNet review: 1501024
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26A42

Retrieve articles in all journals with MSC: 26A42


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1915-1501024-5
Article copyright: © Copyright 1915 American Mathematical Society